Some examples in the dimension theory of Tychonoff spaces
Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 29-43
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_1_29_43,
author = {El\.zbieta Pol},
title = {Some examples in the dimension theory of {Tychonoff} spaces},
journal = {Fundamenta Mathematicae},
pages = {29--43},
year = {1979},
volume = {102},
number = {1},
doi = {10.4064/fm-102-1-29-43},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-1-29-43/}
}
Elżbieta Pol. Some examples in the dimension theory of Tychonoff spaces. Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 29-43. doi: 10.4064/fm-102-1-29-43
Cité par Sources :